MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP +6 36MM; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP +6 36MM; SHOULDER, PROSTHESIS
Model Number 115316
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2023 - 00769.Concomitant medical products: arcom xl 44-36 std +3 hmrl brg cat: xl-0115364 lot: 288130, comp primary stem 6mm std cat: 113646 lot: 124520 comp rvs tray +10mm co 44mm cat: 115378 lot: 245820, rt pm mini rvs gld cat: pm0004149 lot: 65799226 comp rvs cntrl 6.5x45mm st/rst cat: 115399 lot: 937950, comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 65754767, comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 65754767, comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 297110, comp lk scr 3.5hex 4.75x20 st cat: 180551 lot: 754220, comp rvs cntrl 6.5x45mm st/rst cat: 115399 lot: 937950.Report source: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately one month post implantation due to dislocation.The glenosphere, bearing and tray were removed and replaced.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h10.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: mechanical (g04) - head.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVRS SHLDR GLNSP +6 36MM
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16692134
Report Number0001825034-2023-00772
Device Sequence Number17978735
Product Code KWS
UDI-Device Identifier00880304475786
UDI-Public(01)00880304475786(17)320519(10)J7255364
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115316
Device Catalogue Number115316
Device Lot NumberJ7255364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown